# SDR DXTA2025091504916

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N567QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0121
- Aircraft time: 6,978 hours, 4,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHT COMPONENTS REMAIN ILLUMINTED AFTER THE EMERGENCY SWITCH IS TURNED OFF- WHITE MAIN DOOR EXIT SIGN, SEAT 3 READING LIGHT AND FLOOR LIGHT, WING INSPECTION LIGHT.  EMERGENCY LIGHTS REMAIN ON AFTER SHUTDOWN PROCEDURE DID NOT CLEAR THE PROBLEM GAINED ACCESS TO #1INTERTIA SWITCH, RESET DID NOT SHUT LIGHTS OFF. GAINED ACCESS TO #2. INTERTIA SWITCH, LIGHTS WENT OUT WHEN RESET. RE-CHARGED BATTERY AND COMPLIED WITH INSPECTION/CHECK. #2BATTERY FAILED TO ILLUMINATE UGHTS FOR REQUIRED TIME. REMOVED AND REPLACED #2 EMERGENCY LIGHTS BATTERY WITH NEW BATTERY WORK PERFORMED IAW  CESSNA 680A AMM 33Â·50Â·06. OPERATIONAL CHECKS GOOD WITH NO DEFECTS NOTED.
